# SDR REXA2013021400224

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 18,446 hours, 15,553 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Bombdr
- Component part number: 601R240252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN AT TRAILING EDGE HAS LIGHTNING STRIKE DAMAGE AT ES69.1.  REPAIRED IAW BOMBARDIER REO 601R-55-21-030.
